Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The asymptotic velocity of fast ions in expanding plasmas

Title data

Sack, Ch. ; Schamel, Hans ; Schmalz, R.:
The asymptotic velocity of fast ions in expanding plasmas.
In: Physics of Fluids. Vol. 29 (1986) Issue 4 . - pp. 1337-1338.
ISSN 1527-2435
DOI: https://doi.org/10.1063/1.865886

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 14 Jan 2021 12:37
Last Modified: 14 Jan 2021 12:37
URI: https://eref.uni-bayreuth.de/id/eprint/61793